# SDR ASAA1159411

- Difficulty date: April 9, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 3,450 hours, 1,097 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT RECEIVED FMC DISAGREE MESSAGE.  PERFORMED QRH 11.2 CHECKLIST AND THAT RESOLVED THE ERROR MESSAGE.
